# SDR SIMA200712006

- Difficulty date: April 24, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 18,407 hours, 18,813 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NUMBER ONE AIR DATA COMPUTER FAILURE, DIVERTED TO LRD.  PERFORMED PITOT LEAK CHECK IAW EMB AMM 34-13-00 WITH NO DEFECTS.  OPERATIONAL CHECK GOOD IAW EMB AMM 34-15-00.  RETURNED AIRCRAFT TO SERVICE.
